# SDR 9625209924

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Battery
- Location: Fwd Serv Door
- Part time: 37,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD GALLEY SERVICE DOOR EVACUATION SLIDE BATTERY PACK INOPERATIVE.  REPLACED SLIDE.
